Chantix and loss of appetite

Common Questions and Answers about Chantix and loss of appetite

chantix

I'll be anxious to see what comes out of this deal with Chantix. I know a lot of people that have quit with it, and said it was a piece of cake. Guess I have to weigh the health risks of the drug vs. the health risk of smoking. I don't have a thyroid anymore, so it can't mess with that!
I will say though, that it is much, much easier to stick to a healthy diet when I'm not stark raving hungy, and I don't have much of an appetite and no real cravings for junk. Oh, and I seem to have more energy now, which helps with getting me to work out.
My levels are back down within normal ranges, and I'm currently on a daily regimen of 75mcg of synthroid, but I'm still experiencing some of these symptoms (Fatigue, sporadic muscle cramps, excessive hair growth, weight fluctuations, I have generalized swelling when exposed to heat over long periods of time, 'mental fog', and more pronounced memory loss). Just the year prior, I had no problems with my thyroid.
I want to know what some views are on smoking marijuana while pregnant ONLY to help relief pain and nausea. It is clinically proven to help both of those things. And I have done hours on hours of research on the topic and have not read anything from ant doctors that states that marijuana hurts you or the baby. Ive also asked MY own doctor and he said he cant recomend it but he does know it does NOT hurt the baby. Im in pennsylvania so thats the reason he cant recomnd it.
So here I am, 66 yrs old, loss of appetite, dizziness and horrible fatigue . Thank God I only feel anxious --when I get into bed!! When I wish to sleep I start feeling anxious so that's out of the question. I don't want to switch ; that's dumb. I'm a skeptic; I believe the doctors KNOW the drugs are HORRIBLE and dangerous but without drugs why would we go see them?? So they keep prescribing. And I can't even be far from a toilet. Thank God I don't work.
or cortisone creams.......Please call your doctor. Nauty.......... I dont' and never took chantix.......
Did I respond to the steroids,yes, vision improved and some of the numbness and tingling has left.But the steroids left me with the muscle loss in my legs. I don't stay down.I stay on my legs as long as I can.I do my house work,I mow the yard all that.I try to get some evening walks in or walk the treadmill everyday.So I don't sit around. I do have days where walking is a great struggle but I still force myself to do it.
Dizzyness, stomach problems, loss of appetite, chest pains. I cannot believe I put my body through so much trauma that it actually feels this way during withdrawl. But you know, if i didn't feel this way, I probably wouldve picked up a cigarrette already. Hope to stay smoke free!!!
Hi Friends, Welcome! Please make yourself at home ... snuggle down by the fire and hang on. It's a bumpy ride.
Hi Friends! Welcome all Tramadol warriors. We're all very glad to see you. Please come in and share.
Love and Healing, Emily
Go to your doctor and ask him for something that will help with the anxiety. Wellbutrin used to be given to those who wanted to quit smoking so that might be a thought. What you can't do is BOTH THE PATCH AND THE GUM! You may very well suffer from a NIC O.D.! If you have COPD then you need to quit. What you have to do is understand WHY you smoke, what pleasure do you derive from it and what do you think smoking does for you....what are the positives?
With my addictive personality, I began smoking more and more, and dealing with the traumatic loss of my Mom at 12 years old and the loss of my best friend at 19, I slipped into a depression where I wouldn't leave my house, conducted almost all business through email, phone, and fax, and asked any friends or family coming to visit if they would stop and pick me up cigarettes or water so I didn't have to get up. Soon, I found myself smoking 4 packs a day. I stopped going to the gym.
Most especially, before finding this forum, I know this has nothing to do w/the topic, I'm just so frustrated and feel lousy every day, loss of appetite, stomach distress, constantly tired, you all know,I'm sure....but i'm thinking of suing this residency program I've been going to, it was an actual M.D. there who is "withholding medical care"..yes, you do see a resident at first but a true M.D. always comes in to, I guess (I can't think of the words, this happens too often), ..
No, CIPD should be here. It is the peripheral analog of MS and it's an MS mimic. I miss you too. You always sparked such great conversations, and I worry. I'm praying that you respond well to one of the treatments and can tell us you're feeling better!!!!
and when I did I’d have nightmares all night…so I went out and bought 20 packs of every flavored sugarless gum and quit the Nicorette gum cold turkey last Saturday…I have to say the key is to set a quit date… throw out the gum (I have to flush down toilet otherwise I would search trash).
also i forgot to mention about your liver, the liver is the only organ in the body that can basicly regenerate itself from nothing, if the tumors growing you may want to have it removed and inform your doctor your aware of the potential of the liver and its ability to repair itself, in the meantime i advise you start taking a daily regimine of the herb milk thistile wich has saved my life and liver from tylenol poisoning, drink organic pure cranberry juice to help the toxins stay flushed out an
I used Chantix to help with this process and completed the full 12 week cycle of Chantix before stopping it as prescribed about 5 weeks ago. I am happy to report I am still smoke free! However, I had gained approx. 4-5 pounds over the 3 months of Chantix/quitting.
Been to volunteer clinic because I'm poor they are in a long (mounth and a half now)process of getting me a an apointment for nuero in OKC.3 mounths of these symptoms coming and going and my anxiety is at an all time high.I'm in fear of my symptoms.Only time they dont accure is when showering,driving, and playing my guitar.Looking for answers.
I have always had PMS and since insertion of the paraguard, cramps are twice as strong and menstural bleeding is a lot heavier. On the other hand, my doctor has used the paraguard for several years without any symptoms.I only recommend the paraguard if you are willing to ride out possible side effects for the 1st few months. I myself am planning to have it removed if problems persistat a year after insertion. Hope this helps.
It is a sleep aid medicine that has had some users complaining of this side effect. Go to www.medicalnewstoday.com/youropinions and read some of the posted comments. I too am suffering with this annoying condition. I scrape, brush and gargle with Biotene. This regimen helps for about 3 to 4 hours but it always returns. I took Lunesta for a couple of times but not 2 nights in a row. Thats the only common thread I can see. Hope this helps.
And I'm wondering if tramadol is stronger, the information I've found on this drug conflicts and I'm just wondering if you could tell me if tramadol would be stronger than the drug i'm currently using and wether it is adictive. And what type of drug is it, the only type of drug which helps my pain are narcotics nothing else does anything.
MedHelp Health Answers